MathSciNet Relay Station
MathSciNet bibliographic data
MR2522859 93C23 (34H05 34K30 35F20 93B03 93B05)
Jeong, Jin-Mun; Kim, Han-Geul Controllability for semilinear functional integrodifferential equations. Bull. Korean Math. Soc. 46 (2009), no. 3, 463–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement